Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 10, Issue 1, 1-84
Articles: 1 - 8 XML export
Hyers-ulam Stability Of Fibonacci Functional Equation In Modular Functional Spaces
Author(s): M. Naderi Parizi, M. E. Gordji
Pages: 1-6
The Analytical Solution Of Singularly Perturbed Boundary Value Problems
Author(s): S.gh. Hosseini, S.m. Hosseini, M. Heydari, M. Amini
Pages: 7-22
Coupled Fixed Point Results For Mappings Involving (,)- Weak Contractions In Ordered Metric Spaces And Applications
Author(s): M. Jain, N. Gupta, S. Kumar
Pages: 23-46
Statistical Convergence Of Double Sequence In Paranormed Spaces
Author(s): F. Amouei, M. Eshaghi Gordji, S. Talebi
Pages: 47-53
Fixed Point Theory For Generalized Quasi-contraction Maps In Modular Metric Spaces
Author(s): H. Rahimpoor, A. Ebadian , M. Eshaghi Gordji , A. Zohri
Pages: 54-60
Speaker Identification By Comparison Of Smart Methods
Author(s): A.mahdavi Meimand, A. Asadi, M.mohamadi
Pages: 61-71
Weighted Information Function Of Dynamical Systems
Author(s): Uosef Mohamadi
Pages: 72-77
Connections Of Linear Operators Defined By Analytic Functions With Q_p Spaces
Author(s): Z. Orouji, R. Aghalary, A. Ebadian
Pages: 78-84

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more